Rendiconti del Circolo Matematico di Palermo

, Volume 43, Issue 3, pp 449–463

Multipliers on certain function spaces

  • Dashan Fan
Article

DOI: 10.1007/BF02844256

Cite this article as:
Fan, D. Rend. Circ. Mat. Palermo (1994) 43: 449. doi:10.1007/BF02844256

Abstract

Si generalizza un teorema di deLeeuw per moltiplicatiri su spazi di Lorentz e spazi con norme miste.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Dashan Fan
    • 1
  1. 1.Department of Mathematical SciencesUniversity of Wisconsin-MilwaukeeMilwaukeeUSA